Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 37, NWS Wilmington, OH

September 5, 2018Hamilton County, Ohio; Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Sep 5, 2018, 5:55 PM EDT for Hamilton County, Ohio; Campbell County, Kenton County, Kentucky. It was in force for 95 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2018, 5:55 PM EDT (21:55 UTC)
Expired
Sep 5, 2018, 7:30 PM EDT
In force
95 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Campbell County, KY, Kenton County, KY, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 6:22 PM EDTFLASH FLOOD3 Nnw Covington, OHBUILDING BASEMENT FLOODED. ONE RESCUE OF RESIDENT.
Sep 5, 7:17 PM EDTFLASH FLOOD3 Nnw Covington, OHVEHICLE STUCK IN HIGH WATER. MULTIPLE REPORTS OF HIGH WATER ACROSS ROADS AND HIGHWAY RAMPS, FOCUSED ACROSS WEST SIDE OF CINCINNATI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WGUS51 KILN 052155
FFWILN
KYC037-117-OHC061-052330-
/O.NEW.KILN.FF.W.0037.180905T2155Z-180905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
555 PM EDT WED SEP 5 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  North central Kenton County in northern Kentucky...
  Northern Campbell County in northern Kentucky...
  Central Hamilton County in southwestern Ohio...

* Until 730 PM EDT.

* At 554 PM EDT, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Heavy rain continues to fall with another inch 
  possible through 630 pm right in Downtown Cincinnati, Covington 
  and Newport. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Cincinnati, Covington, Norwood, Fort Thomas, Newport, Villa Hills,
  Bellevue, Fort Wright, Dayton, Ludlow, Park Hills, Delshire,
  University of Cincinnati, St. Bernard, Golf Manor, Elmwood Place
  and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3919 8445 3908 8445 3907 8454 3908 8460
      3919 8457

$$

JDR
1 follow-up statement
930 
WGUS71 KILN 052325
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
725 PM EDT WED SEP 5 2018

KYC037-117-OHC061-052333-
/O.EXP.KILN.FF.W.0037.000000T0000Z-180905T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kenton KY-Campbell KY-Hamilton OH-
725 PM EDT WED SEP 5 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL KENTON...NORTHERN
CAMPBELL AND CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 730 PM EDT...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. According to Cincinnati Police, there were previously 
numerous reports of water up to 1 foot deep on area roadways near 
Fort Washington Way and Interstate 75, with some vehicles stranded.

Water is receding, but there still may be lingering areas of high 
water.

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3919 8445 3908 8445 3907 8454 3908 8460
      3919 8457

$$

JDR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:23 PM EDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 5, 1:23 PM EDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
123 PM EDT Wed Sep 5 2018

.SYNOPSIS...
Hot and humid weather will continue today in the southerly circulation
around high pressure centered to the east. Scattered showers and
storms are possible mainly during the afternoon hours. A cold
front sagging south will bring an increased chance for showers and
storms, along with cooler temperatures on Thursday into Friday. A
wave of low pressure tracking through the Great Lakes will keep
an enhanced chance of showers and thunderstorms in the forecast
this weekend. The potential for heavy rain will exist late this
weekend as tropical moisture from the remnants of Gordon affect
the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Patches of high clouds moving in from the south are the only
clouds in the ILN forecast area this morning. This will change
as diurnal cumulus builds up after 11AM, eventually becoming
SCT/BKN by early afternoon. A surface high and a mid-level ridge
remain centered east of the region, with some weak convergence
expected to develop over the area, with winds turning from south
to southwest with northward extent. Precipitable water values
are around an inch and a half (based on the 12Z KILN sounding)
but this should increase somewhat today in the southerly flow.
Instability looks different from model to model (2000-2500 J/kg
on the NAM, 1000-1500 on the GFS) but there will be enough (in
an uncapped environment) to support convective development --
and perhaps a little greater coverage than yesterday. Still
thinking that the severe threat looks minimal but not quite
zero, with some risk for isolated downburst winds (strong, if
not severe) and heavy rainfall (especially as storms will be
moving slowly). Still, this risk will be very isolated, and not
organized at all.

No changes appeared necessary for the temperature forecast,
though dewpoints were raised by about a degree, which allows
heat indices to get very close to 100 for a couple hours this
afternoon.

Previous discussion >
Mid level ridge center will shift a little east off the mid
Atlantic this afternoon. A southerly flow around the back side
of this ridge will continue to keep the Ohio Valley in hot and
humid weather conditions. Highs to be close to yesterday and
generally in the lower 90s. The combination of the temperatures
and humidity will result in max heat indices in the mid and
upper 90s. Will issue a special weather statement to highlight
this continued heat wave.

Moderate instability develops again today and an axis of weak
low level convergence should aid the development of scattered
afternoon thunderstorms. Bulk shear will be marginal around 20
kts, but with steep low level lapse rates a few of the stronger
updrafts could produce strong to damaging winds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Ongoing scattered storms will diminish in coverage this evening
with the loss of heating. There will likely be a dry period
from late this evening into the overnight hours. The westerlies
sag south with an e-w oriented surface front pushing into ILN/s
northern counties by 12z Thursday. This front along with
lingering marginal instability will offer a slight chance of a
thunderstorm across the north late. Mild lows are again
expected in the lower 70s.

The slow moving front will slide south through the region on
Thursday. The low level convergence and moderate instby will
provide a better chance for showers and thunderstorms Thursday.
Have a period of likely pops across the central and south to
account for this threat. Temperatures will be cooler due to
clouds/pcpn, with highs from near 80 northwest to the upper 80s
southeast.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Remnants of Gordon are likely to bring rain and gusty winds during
the weekend.

Cold front will be settling just south of the Ohio River Thursday
night and Friday, and showers and a few thunderstorms may linger
especially in southern locations. After a brief reduction in pops
Friday night to early Saturday, numerous showers and a few
thunderstorms can be expected late Saturday through Sunday, when the
remnants of Gordon will travel up to Illinois, placing ILN in the
warm conveyor belt lift zone ahead of the low. Winds will become
gusty as the pressure gradient tightens between the remnant low and
high pressure residing over Southern Canada. Thunderstorm occurrence
should be limited by CAPE values up to 200 J/KG. With an airmass
containing 2 inches PWAT in a regime featuring high warm cloud depth
and small drop size favorable for efficient rainfall, current model
projections suggest 2 to 3 inches of rain over the weekend. The
probability of showers and thunderstorms will decrease Monday and
Tuesday when the low is forecast to be exiting through Southern
Canada, leaving a boundary across the Central Appalachians.

After highs reach the near normal low 80s Friday, precip, clouds and
eventually cold advection will reduce highs to the 70s for the rest
of the period from Saturday through Tuesday.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
Prevailing VFR conditions are expected this afternoon and
evening, but with some showers and thunderstorms also expected
to continue to develop. Will continue the VCTS in the TAFs, with
an eye toward amendments for any MVFR/IFR conditions that may
develop as a result of precipitation. Some brief gusty winds
could also be possible under the heavier storms.

Prevailing VFR conditions should continue into the overnight
hours, but some fog will likely develop, with MVFR conditions
expected at times for most of the TAF sites (and LIFR at KLUK).

Winds will shift to the north on Thursday, likely remaining at
or below 10 knots. Chances for showers and storms will increase
on Thursday morning and into the afternoon, and VCSH/VCTS will
be used to indicate this. It should be noted that precipitation
chances will end up being quite a bit higher on Thursday than
they were on Wednesday, so some prevailing SHRA/TSRA will likely
eventually be needed for this period of the TAFs.

OUTLOOK...Thunderstorms will remain possible at times from
Thursday evening through Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...Hatzos/AR
SHORT TERM...AR
LONG TERM...Coniglio
AVIATION...Hatzos
Hazardous weather outlook, Sep 5, 4:39 AM EDT, 13 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
439 AM EDT Wed Sep 5 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-060845-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
439 AM EDT Wed Sep 5 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.
Hot weather conditions will continue with heat indices topping out
in the mid to upper 90s this afternoon. Scattered storms will
develop this afternoon. A few of the stronger storms may contain
strong to damaging wind gusts and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
As remnants of tropical storm Gordon move into the Ohio Valley, the
potential for heavy rain will exist this weekend. At this time the
best threat for heavy rain looks to be Saturday night and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 5, 5:34 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
534 PM EDT WED SEP 5 2018

KYZ092-093-095-096-052200-
Pendleton KY-Kenton KY-Campbell KY-Grant KY-
534 PM EDT WED SEP 5 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENTON...SOUTHERN
CAMPBELL...NORTHEASTERN GRANT AND WESTERN PENDLETON COUNTIES UNTIL
600 PM EDT...

At 533 PM EDT, radar indicated a strong thunderstorm near
Williamstown, moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Williamstown, Claryville, Butler, Morgan, Goforth, Greenwood, Grants
Lick, Cherry Grove, Aspen Grove, Morning View, Northcutt,
Williamstown Lake, Knoxville, Fiskburg and Piner.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3857 8438 3859 8459 3892 8452 3889 8429
TIME...MOT...LOC 2133Z 190DEG 18KT 3869 8447

JDR
Special weather statement, Sep 5, 5:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
539 PM EDT WED SEP 5 2018

KYZ092-093-OHZ077-052215-
Kenton KY-Campbell KY-Hamilton OH-
539 PM EDT WED SEP 5 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...NORTHERN
CAMPBELL AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 615 PM EDT...

At 538 PM EDT, radar indicated a strong thunderstorm over Dayton,
moving northeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Reading,
Madeira, Highland Heights, Milford, Taylor Mill, Bellevue, Deer Park,
Fort Wright, Dayton, Southgate, Forestville, Mariemont, Wilder,
Terrace Park and Silver Grove.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3897 8447 3904 8452 3906 8449 3909 8450
      3912 8448 3912 8447 3915 8445 3922 8442
      3918 8429 3917 8430 3905 8436
TIME...MOT...LOC 2138Z 215DEG 10KT 3912 8445

JDR
Local storm report, Sep 5, 5:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 PM EDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             2 NE COVINGTON          39.11N 84.48W
09/05/2018  E0.75 INCH       CAMPBELL           KY   TRAINED SPOTTER

            NEWPORT-BELLEVUE AREA.

&&

CH
Special weather statement, Sep 5, 5:41 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
541 PM EDT WED SEP 5 2018

INZ074-KYZ091-OHZ077-052215-
Dearborn IN-Boone KY-Hamilton OH-
541 PM EDT WED SEP 5 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DEARBORN...NORTHERN
BOONE AND WEST CENTRAL HAMILTON COUNTIES UNTIL 615 PM EDT...

At 541 PM EDT, radar indicated a strong thunderstorm near Shawnee,
moving north at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Lawrenceburg, Greendale, Burlington, Hidden Valley, Bright, Cleves,
Shawnee, Miami Heights, Mack, Blue Jay, Grandview, Addyston, North
Bend, Francisville, Idlewild, Petersburg, Hebron, Hooven,
Elizabethtown and Miamitown.

This includes I-74 in Ohio near mile marker 7.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3899 8471 3906 8487 3924 8482 3920 8468
TIME...MOT...LOC 2141Z 191DEG 13KT 3909 8478

Hickman
Local storm report, Sep 5, 5:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT WED SEP 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     FLOOD            1 N COVINGTON           39.10N 84.51W
09/05/2018                   HAMILTON           OH   TRAINED SPOTTER

            WATER COVERING ONE LANE OF 2ND STREET SIX INCHES DEEP IN
            DOWNTOWN CINCINNATI.

&&

CH
Special weather statement, Sep 5, 5:47 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
547 PM EDT WED SEP 5 2018

KYZ092-093-OHZ077-052215-
Kenton KY-Campbell KY-Hamilton OH-
547 PM EDT WED SEP 5 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL KENTON...NORTHERN
CAMPBELL AND CENTRAL HAMILTON COUNTIES UNTIL 615 PM EDT...

At 547 PM EDT, radar indicated a strong thunderstorm over
Cincinnati, moving north at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Covington, Norwood, Newport, Reading, North College Hill,
Wyoming, Fort Mitchell, Villa Hills, Taylor Mill, Bellevue, Fort
Wright, Dayton, Ludlow, Southgate, Crescent Springs, Park Hills,
Finneytown, Wilder and University of Cincinnati.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 7.
 I-74 in Ohio near mile marker 19.
 I-75 in Kentucky between mile markers 188 and 191.
 I-75 in Ohio between mile markers 0 and 12.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3903 8450 3907 8458 3923 8453 3922 8441
TIME...MOT...LOC 2147Z 191DEG 11KT 3912 8450

Hickman

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 1:28 PM EDTSpecial Weather StatementILNMadison32 min
Sep 5, 1:31 PM EDTSevere Thunderstorm WarningILNButler, Warren23 min
Sep 5, 1:38 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway17 min
Sep 5, 1:53 PM EDTSpecial Weather StatementILNMontgomery37 min
Sep 5, 2:02 PM EDTSpecial Weather StatementILNFranklin28 min
Sep 5, 2:27 PM EDTSpecial Weather StatementILNDelaware33 min
Sep 5, 2:29 PM EDTSpecial Weather StatementILNPreble31 min
Sep 5, 2:32 PM EDTSpecial Weather StatementILNPickaway28 min
Sep 5, 2:35 PM EDTSpecial Weather StatementILNMontgomery40 min
Sep 5, 2:43 PM EDTAreal Flood AdvisoryILNDelaware, Franklin79 min
Sep 5, 2:57 PM EDTSpecial Weather StatementILNMiami33 min
Sep 5, 3:19 PM EDTSpecial Weather StatementILNUnion26 min
Sep 5, 3:22 PM EDTSpecial Weather StatementILNWarren23 min
Sep 5, 3:30 PM EDTSpecial Weather StatementILNMiami30 min
Sep 5, 3:40 PM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby22 min
Sep 5, 3:56 PM EDTSevere Thunderstorm WarningILNButler, Warren22 min
Sep 5, 4:28 PM EDTSpecial Weather StatementILNHamilton32 min
Sep 5, 4:36 PM EDTSpecial Weather StatementILNMadison24 min
Sep 5, 4:47 PM EDTSevere Thunderstorm WarningILNMadison31 min
Sep 5, 5:01 PM EDTAreal Flood AdvisoryILNButler, Hamilton119 min
Sep 5, 5:01 PM EDTSevere Thunderstorm WarningILNFayette, Madison18 min
Sep 5, 5:01 PM EDTSevere Thunderstorm WarningILNFayette, Madison29 min
Sep 5, 5:03 PM EDTSpecial Weather StatementILNButler27 min
Sep 5, 5:12 PM EDTSpecial Weather StatementILNHamilton33 min
Sep 5, 5:18 PM EDTSpecial Weather StatementILNFayette27 min
Sep 5, 5:39 PM EDTSpecial Weather StatementILNHamilton36 min
Sep 5, 5:47 PM EDTSpecial Weather StatementILNHamilton28 min
Sep 5, 6:19 PM EDTSpecial Weather StatementILNHamilton26 min
Sep 5, 6:27 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Sep 5, 6:34 PM EDTSpecial Weather StatementILNHamilton26 min
Sep 5, 7:03 PM EDTSevere Thunderstorm WarningILNHamilton27 min
Sep 5, 7:18 PM EDTFlash Flood WarningILNButler, Hamilton4 hr
Sep 5, 2:30 PM EDTSpecial Weather StatementILNPendleton30 min
Sep 5, 3:05 PM EDTSpecial Weather StatementILNCampbell25 min
Sep 5, 3:23 PM EDTSpecial Weather StatementILNPendleton22 min
Sep 5, 4:49 PM EDTAreal Flood AdvisoryILNBracken, Mason, Pendleton, Robertson80 min
Sep 5, 5:04 PM EDTSpecial Weather StatementILNGrant, Pendleton26 min
Sep 5, 5:34 PM EDTSpecial Weather StatementILNPendleton26 min

Nearby

Flash Flood Warnings in Kentucky, 2018Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.